×

zbMATH — the first resource for mathematics

Topologically complete groups. (English) Zbl 0251.22001

MSC:
22A05 Structure of general topological groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lawrence G. Brown, Note on the open mapping theorem, Pacific J. Math. 38 (1971), 25 – 28. · Zbl 0224.22004
[2] -, Completeness, separability, metrizability, and extensions of topological groups (in preparation).
[3] E. Čech, On bicompact spaces, Ann. of Math. 39 (1937), 823-844. · Zbl 0017.42803
[4] Zdeněk Frolík, Generalizations of the \?_{\?}-property of complete metric spaces, Czechoslovak Math. J 10 (85) (1960), 359 – 379 (English, with Russian summary). · Zbl 0100.18701
[5] Z. Frolík, On the topoligical product of paracompact spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 8 (1960), 747 – 750 (English, with Russian summary). · Zbl 0099.38601
[6] F. Hausdorff, Über innere Abbildungen, Fund. Math. 23 (1934), 279-291. · JFM 60.0510.02
[7] Taqdir Husain, Introduction to topological groups, W. B. Saunders Co., Philadelphia, Pa.-London, 1966. · Zbl 0134.26801
[8] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[9] E. Michael, A theorem on semi-continuous set-valued functions, Duke Math. J 26 (1959), 647 – 651. · Zbl 0151.30805
[10] B. Pasynkov, Open mappings, Dokl. Akad. Nauk SSSR 175 (1967), 292 – 295 (Russian). · Zbl 0155.50203
[11] B. J. Pettis, On continuity and openness of homomorphisms in topological groups, Ann. of Math. (2) 52 (1950), 293 – 308. · Zbl 0037.30501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.